Alert archive / Illinois / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 192, NWS St. Louis, MO

May 8, 2024Clinton County, Saint Clair County, Washington County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at May 8, 2024, 6:29 PM CDT for Clinton County, Saint Clair County, Washington County, Illinois. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2024, 6:29 PM CDT (23:29 UTC)
Expired
May 8, 2024, 7:15 PM CDT
In force
46 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, IL, Saint Clair County, IL, Washington County, IL

The radar

The St Louis radar (KLSX), 104 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 6:58 PM CDTTSTM WND DMGHoyleton, ILPower lines knocked over in town. Fire chief reports trees down and entire town without power.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 10:29 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -112 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1972 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-112 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

672 
WUUS53 KLSX 082329
SVRLSX
ILC027-163-189-090015-
/O.NEW.KLSX.SV.W.0192.240508T2329Z-240509T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
629 PM CDT Wed May 8 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southern Clinton County in south central Illinois...
  Washington County in south central Illinois...
  Southeastern St. Clair County in southwestern Illinois...

* Until 715 PM CDT.

* At 629 PM CDT, a severe thunderstorm was located near Marissa,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Mascoutah, Nashville, Centralia, New Athens, Marissa, Okawville,
  Wamac, Tilden, Lively Grove, Irvington, Ashley, New Memphis, Posen,
  St. Libory, Beaucoup, Hoyleton, Lenzburg, Johannisburg, Covington,
  and Fayetteville.

This includes Interstate 64 in Illinois between exits 34 and 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until midnight CDT for south
central and southwestern Illinois. A Tornado Watch also remains in
effect until midnight CDT for southwestern Illinois.

&&

LAT...LON 3822 8988 3850 8984 3851 8914 3821 8915
TIME...MOT...LOC 2329Z 266DEG 44KT 3829 8980 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glass
5 follow-up statements
313 
WWUS53 KLSX 082343
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
643 PM CDT Wed May 8 2024

ILC163-082353-
/O.CAN.KLSX.SV.W.0192.000000T0000Z-240509T0015Z/
St. Clair IL-
643 PM CDT Wed May 8 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. CLAIR COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for south
central Illinois. A Tornado Watch also remains in effect until
midnight CDT for southwestern Illinois.

&&

LAT...LON 3821 8915 3822 8970 3850 8970 3851 8914
TIME...MOT...LOC 2343Z 266DEG 44KT 3830 8958 

$$

ILC027-189-090015-
/O.CON.KLSX.SV.W.0192.000000T0000Z-240509T0015Z/
Clinton IL-Washington IL-
643 PM CDT Wed May 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN CLINTON AND WASHINGTON COUNTIES...

At 643 PM CDT, a severe thunderstorm was located over Lively Grove,
moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Nashville, Centralia, Okawville, Wamac, Lively Grove, Irvington,
Ashley, New Memphis, Posen, Beaucoup, Hoyleton, Johannisburg,
Covington, Richview, Addieville, Oakdale, Radom, New Minden, Du Bois,
and Venedy.

This includes Interstate 64 in Illinois between exits 34 and 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for south
central Illinois. A Tornado Watch also remains in effect until
midnight CDT for southwestern Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3821 8915 3822 8970 3850 8970 3851 8914
TIME...MOT...LOC 2343Z 266DEG 44KT 3830 8958 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glass
740 
WWUS53 KLSX 082353
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
653 PM CDT Wed May 8 2024

ILC027-189-090015-
/O.CON.KLSX.SV.W.0192.000000T0000Z-240509T0015Z/
Clinton IL-Washington IL-
653 PM CDT Wed May 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN CLINTON AND WASHINGTON COUNTIES...

At 653 PM CDT, a severe thunderstorm was located near Nashville,
moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Nashville, Centralia, Okawville, Wamac, Irvington, Ashley, Posen,
Beaucoup, Hoyleton, Covington, Richview, Addieville, Oakdale, Radom,
New Minden, Du Bois, Huegely, Cordes, Elkton, and Frogtown.

This includes Interstate 64 in Illinois between exits 41 and 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for south
central Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3821 8915 3822 8963 3850 8952 3851 8914
TIME...MOT...LOC 2353Z 266DEG 44KT 3831 8942 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glass
253 
WWUS53 KLSX 082357
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
657 PM CDT Wed May 8 2024

ILC027-189-090015-
/O.CON.KLSX.SV.W.0192.000000T0000Z-240509T0015Z/
Clinton IL-Washington IL-
657 PM CDT Wed May 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN CLINTON AND WASHINGTON COUNTIES...

At 656 PM CDT, a severe thunderstorm was located near Nashville,
moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Emergency management recorded 58 mph wind gusts in 
         Nashville.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Nashville, Centralia, Wamac, Irvington, Ashley, Posen, Beaucoup,
Hoyleton, Covington, Richview, Addieville, Oakdale, Radom, New
Minden, Du Bois, Huegely, Cordes, and Frogtown.

This includes Interstate 64 in Illinois between exits 50 and 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3821 8915 3822 8953 3850 8952 3851 8914
TIME...MOT...LOC 2356Z 264DEG 50KT 3832 8931 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glass
248 
WWUS53 KLSX 090005
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
705 PM CDT Wed May 8 2024

ILC027-090015-
/O.CAN.KLSX.SV.W.0192.000000T0000Z-240509T0015Z/
Clinton IL-
705 PM CDT Wed May 8 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3821 8915 3822 8940 3850 8931 3851 8919
      3850 8914
TIME...MOT...LOC 0005Z 266DEG 44KT 3833 8917 

$$

ILC189-090015-
/O.CON.KLSX.SV.W.0192.000000T0000Z-240509T0015Z/
Washington IL-
705 PM CDT Wed May 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EASTERN WASHINGTON COUNTY...

At 705 PM CDT, a severe thunderstorm was located over Ashley, moving
east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Emergency management.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Nashville, Centralia, Wamac, Irvington, Ashley, Posen, Beaucoup,
Hoyleton, Richview, Radom, Du Bois, and Huegely.

This includes Interstate 64 in Illinois near exit 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3821 8915 3822 8940 3850 8931 3851 8919
      3850 8914
TIME...MOT...LOC 0005Z 266DEG 44KT 3833 8917 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glass
714 
WWUS53 KLSX 090014
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
714 PM CDT Wed May 8 2024

ILC189-090023-
/O.EXP.KLSX.SV.W.0192.000000T0000Z-240509T0015Z/
Washington IL-
714 PM CDT Wed May 8 2024

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON COUNTY WILL
EXPIRE AT 715 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty
winds and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
St Louis.

&&

LAT...LON 3821 8915 3822 8940 3850 8931 3851 8919
      3850 8914
TIME...MOT...LOC 0013Z 266DEG 44KT 3834 8906 

$$

Glass

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:47 PM CDT, 2 hours 42 minutes earlier. Its key messages:

  • Scattered strong to severe thunderstorms will persist through early this evening. All hazards are expected: large hail, damaging winds, isolated tornadoes, as well as flash flooding.
  • A period of much needed calmer weather and cooler temperatures is expected to end the week and continue through the weekend.
Area forecast discussion, May 8, 3:47 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
347 PM CDT Wed May 8 2024

.KEY MESSAGES...

- Scattered strong to severe thunderstorms will persist through
  early this evening. All hazards are expected: large hail,
  damaging winds, isolated tornadoes, as well as flash flooding.

- A period of much needed calmer weather and cooler temperatures is
  expected to end the week and continue through the weekend.

&&

.SHORT TERM...  (Through Late Thursday Night)
Issued at 344 PM CDT Wed May 8 2024

(Late This Afternoon Through Tonight)

As of 3 pm, outflow from the activity continues to sink south and
extends from just north of Springfield, MO to just south of
Carbondale, IL. The warm sector along and south of the boundary
remains quite unstable with MU CAPEs in excess of 3000 J/kg, ML
lapse rates of 7-8C/km and 0-6km bulk shear 50-60kts. Also, the
ongoing activity, over far southeastern sections of CWA, has
congealed into a line with embedded supercells, while further west,
in NWS Springfield's area, discrete supercells are forming along
the outflow boundary. These storms will slide east northeast
moving into the southern portions of the CWA by 21z. Therefore,
there remains a tornado threat as well as large hail possible.
North of the outflow boundary, could see scattered strong to
severe storms with the main threat being large hail.

Otherwise, as the surface low over NE OK lifts northeastward it will
drag a cold front eastward through the forecast area, with the
precipitation tapering off from west to east. The front will exit
the region by 05z Thursday.

Still some concern for isolated flash flooding as some storms may
train over the area, especially south of I-70. So will not make any
adjustments to the Flash Flood watch at this time.

Lows tonight will be in the low 50s to low 60s.

(Thursday through Thursday Night)

On Thursday, a secondary shortwave/cold front on the backside of the
system will slide southeast through the region. So expect increasing
clouds, especially north of I-70. Otherwise, there will be enough
moisture and weak instability to generate scattered showers and a
few thunderstorms over portions of northeast Missouri and west
central Illinois late morning through early evening. Otherwise,
highs on Thursday will be near normal in the upper 60s to upper 70s.
Lows Thursday night will be in the upper 40s to low 50s.

Byrd
&&

.LONG TERM...  (Friday through Next Wednesday)
Issued at 344 PM CDT Wed May 8 2024

Cooler and drier weather through the rest of the work week and
into the weekend. Beyond that, upper level trough over the western
CONUS will begin to lift out towards the region with chances of
showers and storms late on Sunday through mid week. Still a lot of
timing, strength and location differences among the ensembles and
deterministic models, so stuck with the latest NBM solution.
Temperatures will moderate through the period with highs in the
mid 70s to low 80s.

Byrd
&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1252 PM CDT Wed May 8 2024

Severe storms staying south of TAF sites at this time, but could
see storms move through St. Louis metro area TAFs between 18z and
00z Thursday. For KCOU and KJEF, just kept vicinity shower/storm
mention through the afternoon hours. With the stronger storms
could see brief periods of MVFR ceilings and visibilities,
otherwise VFR flight conditions.

By this evening as cold front moves through, winds will veer to
the southwest to west by 05z Thursday at KCOU and KJEF and by 07z
Thursday at KUIN and St. Louis metro area TAF sites. Also, wrap
around MVFR ceilings will move into KUIN by 03z Thursday and
persist through the remainder of the forecast period.

Winds will pickup by mid morning from the northwest with gusts up
to 25 kts at times.

Byrd

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until midnight CDT tonight for Cole MO-Crawford MO-
     Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Madison MO-
     Moniteau MO-Osage MO-Reynolds MO-Saint Francois MO-Saint
     Louis City MO-Saint Louis MO-Sainte Genevieve MO-Washington
     MO.

IL...Flood Watch until midnight CDT tonight for Monroe IL-Randolph IL-
     Saint Clair IL.

&&

WFO LSX
Hazardous weather outlook, May 8, 3:58 PM CDT, 2 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
358 PM CDT Wed May 8 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-092100-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
358 PM CDT Wed May 8 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Scattered strong to severe thunderstorms are expected through early
this evening. All severe weather hazards are possible including
large hail, damaging winds, and a few tornadoes.

Training thunderstorms will be capable of producing locally heavy
rainfall and flash flooding. A Flood Watch has been issued for
portions of southeastern Missouri and southwestern Illinois.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance of thunderstorms for parts of the area from late
Sunday through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report occurrences of large hail, wind
damage and tornadoes to NWS St. Louis.

Byrd

In the hours before

Local storm report, May 8, 6:05 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
605 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     Flash Flood      1 NNW Potosi            37.95N 90.79W
05/08/2024                   Washington         MO   Amateur Radio

            Richeson Road and Colvine Ave are
            underwater. Water is flowing and depth is
            unknown.

&&

LSJ
Local storm report, May 8, 6:07 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
607 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     Non-Tstm Wnd Dmg 2 SSW Mineral Point     37.91N 90.74W
05/08/2024                   Washington         MO   Amateur Radio

            Tree down blocking road at New Diggins Rd
            and Cook Subdivision Rd.

&&

LSJ
Local storm report, May 8, 6:09 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
609 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     Tstm Wnd Gst     Bloomsdale              38.01N 90.22W
05/08/2024  M65 MPH          Ste. Genevieve     MO   Broadcast Media

            Media reports 60 to 70 mph wind gust in
            Bloomsdale.

&&

LSJ
Local storm report, May 8, 6:14 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
614 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     Hail             5 SW Caledonia          37.72N 90.83W
05/08/2024  E1.00 Inch       Iron               MO   Amateur Radio

            Reported via weather net: quarter sized
            hail.

&&

LSJ
Local storm report, May 8, 6:21 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
621 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     Hail             3 S Caledonia           37.73N 90.76W
05/08/2024  E1.25 Inch       Iron               MO   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

Britt
Local storm report, May 8, 6:26 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
626 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     Flash Flood      Bonne Terre             37.92N 90.56W
05/08/2024                   St. Francois       MO   Public

            Video from Bonne Terre neighborhood shows
            rapidly flowing water running off roadway
            and into flow area between individual homes
            and properties.

&&

LSJ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 3:01 AM CDTFlood WatchLSXMonroe, Randolph, Saint Clair19 hr
May 8, 12:56 PM CDTTornado WarningLSXMonroe, Randolph49 min
May 8, 1:13 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMonroe, Randolph47 min
May 8, 1:42 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair35 min
May 8, 1:55 PM CDTTornado WarningLSXRandolph50 min
May 8, 2:41 PM CDTAreal Flood AdvisoryLSXMonroe3 hr
May 8, 2:44 PM CDTAreal Flood AdvisoryLSXRandolph3 hr
May 8, 2:44 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXRandolph18 min
May 8, 3:15 PM CDTAreal Flood AdvisoryLSXRandolph3 hr
May 8, 4:48 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair42 min
May 8, 5:00 PM CDTSevere Thunderstorm WarningLSXMonroe29 min
May 8, 5:28 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Madison, Montgomery, Saint Clair47 min
May 8, 5:38 PM CDTAreal Flood AdvisoryLSXMonroe, Saint Clair3 hr
May 8, 5:50 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph40 min
May 8, 6:08 PM CDTTornado WarningLSXMonroe, Randolph52 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.